# SDR DJFA2006218

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N752TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258397
- Aircraft time: 7,402 hours, 4,481 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

THE CREW REPORTED THAT THE AUXILIARY POWER UNIT WAS STARTED AFTER EXITING THE RUNWAY IN KHLG AND THE APU BLEED SWITCH WAS OPENED.  AFTER PARKING THE AIRCRAFT THE CABIN FILLED WITH WHITE SMOKE.  THE CREW SHUT DOWN THE APU.  MAINTENANCE ISSUED MEL 49-00-1 FOR THE APU AND THE AIRCRAFT WAS RETURNED TO SERVICE.
